# SDR YENA20110122183

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 16,408 hours, 5,755 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6407 JFK-LCQ, ON MAINTENANCE CHECK FOUND AFT RIGHT OVERWING DEPLOY CABLE REQUIRES ADJUSTMENT AND FUNCTIONAL TEST.  ADJUSTED RT OVERWING FLEX CONTROL CABLE FOR EXITS.  FUNCTIONAL TEST IAW AMM 52-21-00-720-050 AND 52-21-00-710-051.
